# SDR M7K2008F00036

- Difficulty date: June 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N818MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4131
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 704A33640088
- Part serial: 10146
- Condition: Cracked
- Location: M/R Hub Assy
- Part time: 1,498 hours
- Component: M/R Hub Assy
- Component part number: EC130B4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION A CRACK WAS FOUND IN ONE FREQUENCY ADAPTERS ELASTOMER SURFACE WHICH EXCEEDS THE MM LIMITATIONS OF 10MM.  A NEW KIN OF (3) ADAPTER HAS BEEN INSTALLED IAW OEM RECOMMENDATIONS.  THIS IS A VERY COMMON FAILURE FOR THIS ASSEMBLY.  SUGGEST THAT THE MFG RETURN TO THE ORIGINAL ELASTOMER FOUND ON THE OLDER PN FREQUENCY ADAPTERS WHICH VERY RARELY FAILED.  THE RECENT EXTENSION OF THE SERVICE LIFE LIMITS ON THIS PART TO 20,000 HOURS IS RATHER SILLY AS NONE HAVE LASTED TO EVEN 2500 HOURS DUE TO ELASTOMER FAILURES.  (K)
